# SDR HEEA0013728

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 206076373001
- Condition: Worn
- Location: Spline Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN HAS WORN SPLINE AND CRACKS IN MOUNT PLATE AT BOLT HOLES.
